# SDR SWAA2023033017183

- Difficulty date: March 15, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 L/E SLAT NOSE SKIN AT ACTUATOR RIB. 2EA CRACKS FOUND IN FASTENER HOLE COUNTERSINK LOCATIONS MARKED.<[01] REMOVED PANELS 524CB; 524EB & FLEX SKIN AT ACTUATOR RIB ON #2 SLAT TO ACCESS REPAIR IAW SOPM 20-50-01.;[02] APPLICABLE REPAIR FOR #2 L/E SLAT NOSE SKIN AT ACTUATOR RIB. 2EA CRACKS FOUND IN FASTENER HOLE COUNTERSINK LOCATIONS MARKED THAT WILL BE USED FOR THIS REPAIR IS SRM 57-42-01-2R-8.REPAIR 8.;[03] VERIFIED APPLICABILITY OF SRM 57-42-01-2R-8 REPAIR 8.;[04] UPDATED MEASUREMENTS SECTION.;[05] REMOVED DAMAGE IAW SRM 57-42-01-2R-8 STEP 4.F (1)(A - C).;[06] VERIFIED ITEMS 4;5 CORRECTIVE ACTIONS.;[07] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  2EA CRACKS NOTED IN TERMINAL FITTING. MARKED LOCATIONS.  HFEC INSPECTED COUNTERSINKS IAW 737 NDTM PART 6 53-30-00 PROCEDURE 3.  NO CRACKS NOTED.  EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23  NRC GENERATED ON CUSTOMER CARD: TTG8Q00JWJCL;[08] HFEC INSPECTION REVEALED CRACKS IN THE ACTUATOR ATTACH FITTING. THE #2 SLAT WILL BE REPLACED ON FAULT #TTG8Q00JWJCL.;[09] FAULT TTG8Q00K58B3 RAISED AGAINST OFF UNIT SLAT MPN 114A5020-3 S/N 001055;[10] THE #2 SLAT WILL BE REPAIRED ON FAULT TTG8Q00K58B3.;[11] VERIFIED CORRECTIVE ACTION 10;[12] CLOSING RII LABOR ROW NO RII WORK PERFORMED ON THIS FAULT;[13] VERIFIED MEASUREMENT TABLE
